RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 154, Number 6, Pages 1247–1249 (Mi dan29198)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The Riemann boundary-value problem with infinite index

N. V. Govorov


Full text: PDF file (381 kB)

Bibliographic databases:
Presented: П. Я. Кочина
Received: 22.07.1963

Citation: N. V. Govorov, “The Riemann boundary-value problem with infinite index”, Dokl. Akad. Nauk SSSR, 154:6 (1964), 1247–1249

Citation in format AMSBIB
\Bibitem{Gov64}
\by N.~V.~Govorov
\paper The Riemann boundary-value problem with infinite index
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 154
\issue 6
\pages 1247--1249
\mathnet{http://mi.mathnet.ru/dan29198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0159949}
\zmath{https://zbmath.org/?q=an:0144.07501}


Linking options:
  • http://mi.mathnet.ru/eng/dan29198
  • http://mi.mathnet.ru/eng/dan/v154/i6/p1247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Grudskii, “Singular integral equations and the Riemann boundary value problem with infinite index in the space $L_p(\Gamma,\omega)$”, Math. USSR-Izv., 26:1 (1986), 53–76  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:50
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020